Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Blood clots with red tint discharge. Due to start periods. Is the discharge due to Monistat tab?

Last week I was taking a 3 day course of Monistat, which ended on Sunday 12/2. The last couple of days I had a normal vaginal discharge (whitish/clear). Then today I noticed that the discharge had a bit of a reddish tint to it, until this evening when I saw that there was actually some small blood clots in it, as well as it being much more red-tinted. This was not like the menstrual bleeding I usually experience, and even then, I m not due to start my period for another week or so. Regardless, I have never had clots like this with menstrual bleeding anyway. I ve had no cramping or pain, nor any other symptoms that would be alarming, other than this strange discharge. Do you know what could be causing this?
Asked On : Sat, 8 Dec 2012
Answers:  0 Views:  52 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor